# SDR 96ZZZX4030

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163482
- Condition: Delaminated
- Location: Flap T/E Assy
- Component: 652163480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR-DOWN INSPECTION, DELAMINATION WAS NOTED ON BOTH UPPER AND LOWER SURFACES.  UPON REMOVAL OF DELAMINATED SKINS, IT WAS REVEALED THAT BONDING PRIMER HAD NOT BEEN USED AT TIME OF INSTALLATION OF UPPER AND LOWER SKINS.  SEVERE CORROSION WAS PRESENT THROUGHOUT T/E BONDED ASSY.  THE T/E BONDED ASSY ITSELF WAS A CONGLOMERATION OF ALUMINUM HONEYCOMB, NOMEX HONEYCOMB, POTTING COMPOUND, FIBERGLASS RESIN, AND FOAM.  SUSPECT CAUSE, THE PREVIOUS REPAIRS DOWN TO T/E BONDED ASSY WERE DONE INCORRECTLY.
